If your child vomits in less than 30 minutes after having a dose of Cofamol tablets or syrup, give him/her the same dose again. If your child vomits more than 30 minutes after a dose of tablets or syrup, you do not need to give him/her another dose, until the next normal dose.
Q. When will my child feel better after taking Cofamol?
Usually your child will feel better after about half an hour of taking Cofamol.
Q. How often can I give Cofamol to my child?
You should only give four doses of Cofamol in 24 hours. There should be a gap of at least 4 hours between two doses. Do not give Cofamol for more than 3 days to your child without first talking to your doctor.
Q. Can I give Cofamol syrup to my child for cold?
Cofamol along with relieving fever also helps in controlling problems associated with cold such as headache and earache associated with cold. It also helps relieve stuffy nose and cough but should only be used after doctor’s advice.
Q. Does Cofamol make babies sleepy?
No, contrary to the common belief Cofamol does not make babies sleepy.
Q. Is Cofamol safe for children?
If used as directed by the physician, Cofamol is safe for children.
Q. Is Cofamol an antibiotic?
No, Cofamol is not an antibiotic. It works as a painkiller and as a medicine which brings down high fever.
Q. Can I give my child Cofamol and ibuprofen together?
Ibuprofen and Cofamol are safe painkillers which can be given to children, though both should not be used together. Instead, if you have given your child Cofamol and still he/she is feverish or in pain you could try ibuprofen instead, when the next dose is due.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 21st Feb 2020. The medicine details are for information purpose only. Consult a doctor before taking any medicine.